Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have discomfort feeling inside the vagina. Into menopause about a year. What can be the cause?

I am in the menopause and stopped having periods about a year and a half ago. For a week I have had a slightly discomforting feeling inside my virgina. I don't have a discharge, and no physical signs of thrush that I can see. It has now changed to a slightly "warm" feeling, is more uncomfortable - but still not really painful. There is no burning when I urinate, but I do feel a sort of mild throbbing sensation (it's the only way I can describe it).

I have not had sex for a couple of years.

I was wondering if you had any idea what is wrong.

Thank you.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. itching and dryness of vagina is common after menopausedue to hormonal imbalance...and yeast infection/candidiasis is also very common after menopause needs to be diagnosed after doing colposcopy and KOH mount and can be treated with antifungals..see your gynaecologist for hormonal replacement therapy(HRT), after dicussing the prons and cons of HRT. all the very best
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor